# SDR AU990711

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Fod
- Location: Propeller
- Component: Mcauly, 3GFR34C702
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER FOD.   A SMALL BRIDING TOOL WAS  FOUND INSIDE THE PROPELLER CAUSING DAMAGE TO PARTS.  METAL CONTAMINATION OF OIL SYSTEM.
